# SDR DALA2019072304360

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB STA Y=854 AT CABIN PASSENGER (CPAX) (AMDS 5300-2020). NRC 00189: CRACK DAMAGED AREA WAS REMOVED PER SRM 53-00-55-2R FIGURE 215. REPAIR PARTS WERE FABRICATED AND INSTALLED PER SRM 53-00-55-2R FIGURE 215 AND SRM 51-41-05-0G. (LP #1184602)
